# SDR A6WA201040299

- Difficulty date: April 25, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 27,328 hours, 23,928 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE WARNING AT 26,000 FT.  ACCOMPLISHED QRH AND NOSE GEAR INDICATED DASHED RED LINES UNTIL 10,000 FT.  LANDING NORMAL.  EMERGENCY LANDING DECLARED.  WHILE TROUBLESHOOTING FOUND CONNECTOR PLUG BACKSHELL ON NLG HARNESS OFF CONNECTOR PLUG, R & R NLG HARNESS IAW AMM 32-61-25.  OPS CK GOOD.
